Please use this identifier to cite or link to this item: http://hdl.handle.net/10201/38515

Title: Ecuaciones en diferencias racionales
Issue Date: 31-Mar-2014
Date of creation: 21-Mar-2014
Related subjects: 517 - Análisis
Keywords: Ecuaciones en diferencias
Números reales
Matemáticas
Abstract: Objetivos • Demostrar la siguiente conjetura: la sucesión x_{-2}=x_{-1}=x_0=1, x_{k+1}=1/(x_{k}+x_{k-2}) es asintóticamente dos periódica prima. • Estudiar el concepto de irreducibilidad de una ecuación en diferencias racional, y aplicarlo a la resolución de un problema sobre el carácter no finalmente positivo de las soluciones de ciertas ecuaciones en diferencias racionales. • Generalizar las definiciones de caos en el sentido de Li-Yorke y Marotto, enunciados en el caso diferenciable, al caso no continuo de las ecuaciones en diferencias racionales. Extender la condición suficiente de Marotto para la existencia de caos (presencia de un repulsor de retorno finito) a ecuaciones en diferencias racionales. • Realizar análisis numéricos que justifiquen la siguiente conjetura: los teoremas sobre la presencia de repulsores de retorno finito y órbitas homoclínicas en ecuaciones en diferencias perturbadas son también válidos en el contexto racional. • Estudiar los conjuntos prohibidos de ecuaciones en diferencias racionales. Metodología El contenido de la Memoria se ha desarrollado en las siguientes etapas: 1. Un extenso trabajo de documentación en el que se ha consultado la literatura sobre los objetivos antes expuestos, de la cual destacamos los siguientes textos: a) E. Camouzis y G. Ladas. Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures. Advances in Discrete Mathematics and Applications, v.5. Taylor & Francis, 2007. b) F.R. Marotto. Snapback repellers imply chaos in Rn . Journal of Mathematical Analysis and Applications, 63:199–223, 1978. c) F.R. Marotto. Perturbation of stable and chaotic difference equations. J. Math. Anal. Appl, (72):716–729, 1979. d) F. J. Palladino. On invariants and forbidden sets. Xiv:1203.2170v2, 2012. e) R. Azizi. Global behaviour of the rational Riccati difference equation of order two: the general case. Journal of Difference Equations and Applications, 18:947–961, 2012. 2. Simulación numérica utilizando los sistemas algebraicos computacionales wxMaxima 11.08.0 y Mathematica 5.0 3. Un trabajo creativo en el que se han ido obteniendo los teoremas y conjeturas de la Memoria. 4. La presentación de partes de dicho trabajo en diversas publicaciones y comunicaciones en congresos, como por ejemplo: a) The difference equation x n1=1 / x n x n−2  . NoLineal 2010 – Cartagena (Spain), june 2010. b) On the difference equation x n1=1 / x n x n−2  . CSS Workshop on Discrete Dynamical Systems – La Manga (Spain), september 2010 c) On solutions of rational difference equations with non positive initial conditions. VCDS, Banská Bystrica (Slovakia), july 2011 d) Snap-back repellers in rational difference equations. ICDEA – Barcelona (Spain), 22th - 27th july 2012. 5. La revisión del trabajo por el director mediante medios telemáticos y entrevistas frecuentes, durante un periodo de siete años. Conclusiones En la Memoria se han conseguido los siguientes resultados: • La demostración de la conjetura sobre la sucesión citada en el objetivo 1. • La extensión de la conjetura a condiciones iniciales más generales y la determinación de la cuenca de atracción del equilibrium positivo de la ecuación x_{k+1}=1/(x_k+x_{k-2}) • La irreducibilidad de ciertas ecuaciones en diferencias racionales. También se ha encontrado un ejemplo de ecuación no irreducible que puede ser estudiada mediante una ecuación irreducible asociada a ella. • Un teorema general sobre ecuaciones en diferencias racionales no uniformemente finalmente positivas. • La extensión, al contexto de las ecuaciones en diferencias racionales, del teorema de Marotto sobre caos y repulsores de retorno finito. • Se han propuesto diversas conjeturas sobre ecuaciones en diferencias racionales obtenidas mediante perturbaciones de modelos unidimensionales caóticos. Éstas se podrían aplicar a la generalización del modelo de competición de especies de Hassell y Comins. • Dichas conjeturas se han apoyado en simulaciones numérico-gráficas sobre los modelos anteriores. • Se ha recopilado la literatura reciente más relevante sobre los conjuntos prohibidos de ecuaciones en diferencias racionales. • Se han investigado, tanto analítica como numéricamente, los conjuntos prohibidos de las ecuaciones en diferencias estudiadas en el resto de la Memoria. Además durante el desarrollo del trabajo han ido surgiendo diversas conjeturas y problemas abiertos recopilados en el último capítulo de la Memoria. Archena, a 27 de enero de 2014Objectives The main objectives of the dissertation are: • To prove the following conjecture: the sequence x_{-2}=x_{-1}=x_0=1, x_{k+1}=1/(x_{k}+x_{k-2}) is asymptotically a period-two sequence (with prime period). • To study the concept of irreducible rational difference equation, applying it to the resolution of a problem about the non eventually positive character of the solutions of some rational difference equations. • To generalize the definitions of Li-Yorke chaos and Marotto chaos to the non continuous framework of rational difference equations, and to extend Marotto's snap-back repeller criterion to rational difference equations. • To make numerical analysis in the aim of justify some conjectures about the presence of snap-back repellers or homoclinic orbits in rational difference equations constructed by a perturbation of a one-dimensional model having such trajectories. • To study the forbidden sets of rational difference equations. Metodology The steps of our work were the following: 1. A wide work of documentation. We have read several books and papers related to the former objectives. For example: a) E. Camouzis y G. Ladas. Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures. Advances in Discrete Mathematics and Applications, v.5. Taylor & Francis, 2007. b) F.R. Marotto. Snapback repellers imply chaos in Rn . Journal of Mathematical Analysis and Applications, 63:199–223, 1978. c) F.R. Marotto. Perturbation of stable and chaotic difference equations. J. Math. Anal. Appl, (72):716–729, 1979. d) F. J. Palladino. On invariants and forbidden sets. Xiv:1203.2170v2, 2012. e) R. Azizi. Global behaviour of the rational Riccati difference equation of order two: the general case. Journal of Difference Equations and Applications, 18:947–961, 2012. 2. A numerical analysis using the computer algebra systems wxMaxima 11.08.0 and Mathematica 5.0 3. A creative work to obtain the theorems and conjectures of the dissertation. 4. The presentation of the former work in several articles and congress communications. For example: a) The difference equation x n1=1 / x n x n−2  . NoLineal 2010 – Cartagena (Spain), june 2010. b) On the difference equation x n1=1 / x n x n−2  . CSS Workshop on Discrete Dynamical Systems – La Manga (Spain), september 2010 c) On solutions of rational difference equations with non positive initial conditions. VCDS, Banská Bystrica (Slovakia), july 2011 d) Snap-back repellers in rational difference equations. ICDEA – Barcelona (Spain), 22th - 27th july 2012. 5. A seven years review work of the dissertation director, using telematic resources and periodic interviews. Conclusions In the dissertation we have achieved the following results: • The proof of the conjecture cited in objective 1. • The extension of the conjecture to more general initial conditions and the determination of the basin of attraction of the positive equilibrium in equation x_{k+1}=1/(x_k+x_{k-2}) • Several examples of irredutible rational difference equations and a non-irreducible rational difference equation with and associated reducible one. • A general theorem about non uniformly eventually positive rational difference equations. • The extension to rational difference equations of the Li-Yorke and Marotto chaos definitions. The extension of Marotto's snap-back repeller rule to detect chaos in a rational difference equation. • We have conjectured several results about the existence of snap-back repellers or homoclinic orbits in rational difference equations obtained by perturbing one-dimensional models. The results could be applied to the Hassell-Comins species competition model. • The former conjectures have been made subsequent to several numerical analysis of those rational difference equations. • We have compiled the recent literature about forbidden sets in rational difference equations, providing a summary of the different techniques for the study of such sets. • We have studied analytically and numerically the forbidden sets of the equations in the former chapters of the dissertation. Finally we have compiled in the last chapter the open problems and conjectures produced along the dissertation. Archena, january 27, 2014
Primary author: Cascales Vicente, Antonio
Director: Balibrea Gallego, Francisco
Faculty / Departments / Services: Departamento de Matemáticas
Published in: Proyecto de investigación:
URI: http://hdl.handle.net/10201/38515
Document type: info:eu-repo/semantics/doctoralThesis
Number of pages / Extensions: 247
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Ciencias

Files in This Item:
File Description SizeFormat 
tesisACV.pdf47,55 MBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons